70518members
370907posts
cancel
Showing results for 
Search instead for 
Did you mean: 

strange sensation in boob!

5 REPLIES 5
Phoenix
Member

Re: strange sensation in boob!

Arimidex Hi Polyansa,
I had to come off Arimidex due to severe side effects. I elt crippled and a shadow of myself. It\'s a very hard decision and like jumping off a cliff. Anyway, a year later and I feel so much better and love having my body back. I had my ovaries out as a compromise, try to keep my weight down (to reduce fat production of oestrogen) and take various supplements which affect oestrogen metabolism. With two girls under 10, it was a big decision, but now my life is my own and I can participate in it fully with the girls, and no hobbling about, not being able to join in with them. So, tough though it is, there is a positive side, and I don\'t regret it.
Take Care.

lizziecee
Member

Re: strange sensation in boob!

Arimidex - it does get better Hi - after 2 surgeries, chemo and whilst undergoing rads I was put on Tamoxifen. 2 months after finishing rads my Oncologist changed me to Arimidex, in Feb 2004. I had dreadful left hip pain, could barely put my feet on the floor when getting out of bed in the morning and just had to hang onto the walls to get to the bathroom.Sleeping was difficult too, constantly changing position to stop the pain in the left hip. I went to see my GP, who had me do a normal spinal x-ray - normal. Didn\'t get better and sent me to a physio for 4 months. Got slightly better. I then had an annual check up at the breast care centre and was sent for a bone scan in case it was mets. Scan showed I had arthritis (didn\'t say whether osteo or rheumatoid, but suspect both, as I had taken steroids for Crohn\'s for some 30 yrs) in both hips, feet and hands.
I still get intermittent pain in those areas, but my condition has greatly improved as time has gone by. I put it down to the initial side effects of Arimidex. I can live with the pain, hopefully knowing that Arimidex has reduced the chance of recurrence of bc.
Don\'t know if I am correct in my self diagnosis, but pain not bad enough to get involved with more doctors. Take 2 glasses of wine at night and sleep like a baby!
Hope you get some resolution.
Liz.

Cerysan
Member

Re: strange sensation in boob!

strange sensation Hi Annie I know what you mean about that feeling strange is\'nt it. I had it too but more beneath my arm I had lymph node removal too. I was told that it was to do with the damaged nerves. I could even rub behind my ear and feel that sensation in my arm pit! weird or what

Anyway that has eased now (I had my op May 2005) As for pain in the breast I\'m afraid that goes on for longer. Like you I was worried but apparently it is quite common. I am still tender around the actual incision site and am only just beginning to find it comfortable to wear a bra. I used to stuff cotton wool under the band where it went beneath the affected breast as it felt so uncomfortable

It takes a while but things do get better although I wish I could say the same for the Arimidex. I have now been referred to reheumatology although the docs think I just have severe reaction to the Arimidex but just want to make sure that there is nothing underlying. . After that it is a trial period off the meds and if things improve I have to consider whether I continue or not.....Tough decision! This was never meant to be easy was it?

MummyBear
Member

Re: strange sensation in boob!

Good Vibrations? Hi Annie

I don\'t often get to post these days but we Annes/Annies must stick together.

I\'m sure that your vibrations are Good Vibrations (it may well be something to do with the muscle - like a kind of nervous tic) but why don\'t you give your breast care nurse a ring and mention it to her. If she thinks that it should be investigated fine, but I\'m sure she\'ll be able to put your mind at rest.

If you don\'t have a BCN, then have a word with your GP. Your peace of mind is just as important as your physical health, so get it checked - but I\'m sure it\'s not anything sinister.

Good Luck and let us know how you get on.

Love
Anne
xx

anniek
Member

Re: strange sensation in boob!

strange sensation in boob! hi all, i am feeling a bit worried as i have been getting a strange sensation in ny boob where cancer was. had lumpectomy in january followed by 5 weeks of radiotherapy which finished in may. its hard to describe this feeling, its like a vibration, like when your mobile phone goes of if its in your pocket? i know it sounds weird, its there most of the time. i have been getting a lot of pain as well, more now than before. would be glad of anyones thoughts on this or if anyone else has experienced this. im taking arimidex and have lots of pain in my joints. ribs just under boob really sore too.
there i\'ve had my moan!! but things dont seem to be getting better.
annie x

anniek
Member

strange sensation in boob!

strange sensation in boob!